Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 4, Pages 14–19 (Mi timm1225)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal recovery of an analytic function in a doubly connected domain from its approximately given boundary values

R. R. Akopianab

a Ozersk Technology Institute
b Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg

Abstract: We study the problem of optimal recovery of a function analytic in a doubly connected domain from its approximately given values on one of the two components of the boundary. An optimal recovery method is obtained in the case when the error is an integer power of the modulus of the domain.

Keywords: optimal recovery, analytic functions, doubly connected domain.

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2017, 296, suppl. 1, 13–18

Bibliographic databases:

UDC: 517.5
Received: 15.02.2015

Citation: R. R. Akopian, “Optimal recovery of an analytic function in a doubly connected domain from its approximately given boundary values”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 14–19; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 13–18

Citation in format AMSBIB
\Bibitem{Ako15}
\by R.~R.~Akopian
\paper Optimal recovery of an analytic function in a doubly connected domain from its approximately given boundary values
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 14--19
\mathnet{http://mi.mathnet.ru/timm1225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468426}
\elib{https://elibrary.ru/item.asp?id=25300980}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2017
\vol 296
\issue , suppl. 1
\pages 13--18
\crossref{https://doi.org/10.1134/S008154381702002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403678000002}


Linking options:
  • http://mi.mathnet.ru/eng/timm1225
  • http://mi.mathnet.ru/eng/timm/v21/i4/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Akopyan, “Analog teoremy Adamara i svyazannye ekstremalnye zadachi na klasse analiticheskikh funktsii”, Tr. IMM UrO RAN, 26, no. 4, 2020, 32–47  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:223
    Full text:49
    References:23
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021